# SDR AALA20140408004

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 51,012 hours, 6,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 26G IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT SEAT 26G, OPERATIONS CHECKED NORMAL.
